# SDR 2010FA0001266

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: General aviation
- Aircraft: N2155H
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Broken
- Location: Stabilator
- Part time: 2,540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD STABILATOR CONTROL CABLE, THREADED ROD END BROKE AT THE SAFETY WIRE WRAP WHERE IT THREADS INTO THE TURNBUCKLE THE ONLY THING HOLDING CABLE TOGETHER WAS A SINGLE STRAND OF .041 SAFETY WIRE.
